Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 582919, 15 pages
http://dx.doi.org/10.1155/2010/582919
Research Article

Existence of Positive Solutions of a Discrete Elastic Beam Equation

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 14 November 2009; Accepted 26 February 2010

Academic Editor: Josef Diblik

Copyright © 2010 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Applicable Analysis, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. P. Gupta, “Existence and uniqueness results for the bending of an elastic beam equation at resonance,” Journal of Mathematical Analysis and Applications, vol. 135, no. 1, pp. 208–225, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. R. Aftabizadeh, “Existence and uniqueness theorems for fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 415–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. S. Yang, “Fourth-order two-point boundary value problems,” Proceedings of the American Mathematical Society, vol. 104, no. 1, pp. 175–180, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Del Pino and R. F. Manásevich, “Multiple solutions for the p-Laplacian under global nonresonance,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 131–138, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Galewski, “On the nonlinear elastic beam equation,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 427–434, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Yao, “Positive solutions of a nonlinear elastic beam equation rigidly fastened on the left and simply supported on the right,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 5-6, pp. 1570–1580, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Ma, “Existence of positive solutions of a fourth-order boundary value problem,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1219–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Chai, “Existence of positive solutions for fourth-order boundary value problem with variable parameters,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, pp. 289–304, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. L. Yao and Z. B. Bai, “Existence of positive solutions of a BVP for u(4)(t)λh(t)f(u(t))=0,” Chinese Annals of Mathematics A, vol. 20, no. 5, pp. 575–578, 1999 (Chinese). View at Google Scholar · View at MathSciNet
  13. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, vol. 404 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  14. J. Henderson, “Positive solutions for nonlinear difference equations,” Nonlinear Studies, vol. 4, no. 1, pp. 29–36, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. He and J. Yu, “On the existence of positive solutions of fourth-order difference equations,” Applied Mathematics and Computation, vol. 161, no. 1, pp. 139–148, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Zhang, L. Kong, Y. Sun, and X. Deng, “Existence of positive solutions for BVPs of fourth-order difference equations,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 583–591, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. W. Eloe and J. Henderson, “Positive solutions and nonlinear multipoint conjugate eigenvalue problems,” Electronic Journal of Differential Equations, no. 3, 11 pages, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. N. Dancer, “Global solution branches for positive mappings,” Archive for Rational Mechanics and Analysis, vol. 52, pp. 181–192, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Ma and J. Xu, “Bifurcation from interval and positive solutions of a nonlinear fourth-order boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 113–122, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. W. G. Kelley and A. C. Peterson, Difference Equations, An Introduction with Application, Harcourt/Academic Press, San Diego, Calif, USA, 2nd edition, 2001. View at MathSciNet
  21. E. Zeidler, Nonlinear Functional Analysis and Its Applications, I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986. View at MathSciNet